# SDR REXA2024103001174

- Difficulty date: September 14, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED AT F.S. 349. REPAIRED R/H FLOOR SILL AT F.S. 349 IAW BOMBARDIER REO 670-53-00-390, REV --, DATED 22-JAN-2014.
